I've been taking statins off and on for the last 11 years (since my DX with T1). I've feel a kind of soreness in my legs as if my legs are permanently almost cramped. I think this may have something to do with the statin.
Can anyone tell me if they have some experience with this?
I'm also T1 and I take statins pretty much every day (when I remember, but that's another story... most days, at least). I've never noticed any cramping feelings in my legs, but it appears I might have dodged a bullet on this one: one of the side effects of statins is muscle pain. see here
Thanks. Good link.
I'm going to my dr. next week to discuss this.
I want to have this issue cleared up before I start training seriously again.
I'm also a runner and have been on statins for some time... a few years ago, my doctor lowered the strength of my medication (Vytorin, he lowered it to 10/40) - the lower dose is still effective and since the change I haven't had any significant leg pain that was out of the ordinary.
I did ask about going off the statins completely because I am disturbed by the potential side effects... but after 2 months without them at all, my cholesterol was a little too high and my doctor suggested starting to take them again.